Third order boundary value problems with nonlocal boundary conditions

Graef, J.R. and Webb, J.R.L. (2009) Third order boundary value problems with nonlocal boundary conditions. Nonlinear Analysis, 71(5-6), pp. 1542-1551. (doi: 10.1016/

Full text not currently available from Enlighten.


We treat the existence of multiple positive solutions for a third order boundary value problem with nonlocal boundary conditions. In our work, each of the three boundary conditions is a linear functional on C[0,1], that is, given by a Stieltjes integral, but is not necessarily a positive functional.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Webb, Professor Jeffrey
Authors: Graef, J.R., and Webb, J.R.L.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Nonlinear Analysis
Published Online:24 December 2008

University Staff: Request a correction | Enlighten Editors: Update this record